MathSciNet Relay Station
MathSciNet bibliographic data
MR2510756 (2010d:65341) 65N35 (35J40 65N30)
Doha, Eid H.; Bhrawy, Ali H. A Jacobi spectral Galerkin method for the integrated forms of fourth-order elliptic differential equations. Numer. Methods Partial Differential Equations 25 (2009), no. 3, 712–739.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement